Alert archive / New Mexico / Wind Advisories in 2005

Wind Advisory 5, NWS Albuquerque, NM

November 14, 2005

NWS Albuquerque, NM issued this wind advisory at Nov 14, 2005, 5:17 AM MST. It took effect at Nov 15, 2005, 12:00 AM MST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Nov 14, 2005, 5:17 AM MST (12:17 UTC)
In effect from
Nov 15, 2005, 12:00 AM MST
Expired
Nov 15, 2005, 10:57 AM MST
In force
11 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KABQ 141217
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
517 AM MST MON NOV 14 2005

..STRONG WINDS ARE EXPECTED TO DEVELOP ALONG THE EAST SLOPES OF
THE CENTRAL MOUNTAIN CHAIN LATE THIS MORNING CONTINUING INTO THE
AFTERNOON AND EARLY EVENING. STRONGER WINDS ARE THEN EXPECTED ACROSS
THE NORTHEAST AND EAST CENTRAL PLAINS THIS EVENING AND TONIGHT...

.STRONG UPPER LEVEL WINDS WILL MIX DOWNWARD TOWARDS THE SURFACE
LATER THIS MORNING AND AFTERNOON. THEN A POWERFUL COLD FRONT WILL
PUSH THROUGH THE COLORADO ROCKIES LATER TODAY AND BLAST INTO
NORTHEAST NEW MEXICO BETWEEN 9 PM AND MIDNIGHT MONDAY NIGHT. THE
FRONT WILL THEN SWEEP THE REMAINDER OF THE AREA EARLY TUESDAY.

NMZ018-020-021-141900-
/O.NEW.KABQ.WI.Y.0005.051115T0700Z-051115T1900Z/
DE BACA COUNTY-ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...FORT SUMNER...PORTALES...CLOVIS
517 AM MST MON NOV 14 2005

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM MST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM MST
TUESDAY. 

WINDS WILL INCREASE AFTER MIDNIGHT BEHIND A STRONG COLD FRONT.
NORTH WINDS OF 25 TO 35 MPH WITH GUSTS NEAR 50 MPH CAN BE
EXPECTED. AREAS OF BLOWING DUST COULD REDUCE VISIBILITIES TO LESS
THAN ONE MILE AT TIMES. 

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ005-012-141900-
/O.EXT.KABQ.WI.Y.0004.051114T1700Z-051115T0400Z/
/O.CON.KABQ.HW.A.0001.051115T0400Z-051115T1200Z/
NORTHEAST HIGHLANDS-CONCHAS LAKE/GUADALUPE COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...SANTA ROSA
517 AM MST MON NOV 14 2005

...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 9 PM
MST THIS EVENING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
LATE TONIGHT...

THE WIND ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING TO
9 PM MST THIS EVENING. A HIGH WIND WATCH REMAINS IN EFFECT FROM
THIS EVENING THROUGH LATE TONIGHT. 

LOCALLY STRONG DOWNSLOPE WINDS WILL DEVELOP ACROSS THE NORTHEAST
HIGHLANDS AND WESTERN PARTS OF THE EAST CENTRAL PLAINS MONDAY.
WESTERLY WINDS OF 25 TO 40 MPH WITH GUSTS EXCEEDING 50 MPH ARE
EXPECTED FROM LATE MORNING THROUGH EARLY EVENING. WINDS WILL THEN
SHIFT TO THE NORTH AND INCREASE AGAIN LATE MONDAY NIGHT. WINDS
WILL GRADUALLY DIMINISH TOWARD DAYBREAK TUESDAY. AREAS OF BLOWING 
DUST COULD REDUCE VISIBILITIES TO LESS THAN ONE MILE AT TIMES.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A
HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA.

$$

NMZ004-010-011-141900-
/O.EXT.KABQ.WI.Y.0004.051114T1700Z-051115T0400Z/
SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE...
SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA
517 AM MST MON NOV 14 2005

...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 9 PM
MST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING TO
9 PM MST THIS EVENING. 

LOCALLY STRONG DOWNSLOPE WINDS WILL DEVELOP ALONG THE EAST SLOPES
OF THE SANGRE DE CRISTO...SANDIA AND MANZANO MOUNTAINS AS WELL AS
THE CENTRAL HIGH PLAINS LATER THIS MORNING. WESTERLY WINDS OF 25
TO 40 MPH WITH GUSTS EXCEEDING 50 MPH ARE EXPECTED FROM LATE
MORNING THROUGH EARLY EVENING. WINDS WILL THEN SHIFT TO THE NORTH
OR NORTHEAST AND REMAIN BRISK THROUGH DAYBREAK TUESDAY. AREAS OF
BLOWING DUST COULD REDUCE VISIBILITIES TO LESS THAN ONE MILE AT
TIMES.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ006-007-013-141900-
/O.CON.KABQ.HW.A.0001.051115T0400Z-051115T1200Z/
HARDING COUNTY-FAR NORTHEAST PLAINS-QUAY COUNTY-
INCLUDING THE CITIES OF...ROY...CLAYTON...TUCUMCARI
517 AM MST MON NOV 14 2005

...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
LATE TONIGHT...

A HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
LATE TONIGHT. 

NORTH WINDS OF 30 TO 40 MPH WITH FREQUENT GUSTS EXCEEDING 50 MPH
ARE EXPECTED ACROSS THE FAR NORTHEAST PLAINS AND QUAY COUNTY
MONDAY NIGHT. THE STRONGEST WINDS WILL LIKELY DEVELOP AFTER 10 PM
MONDAY AND PERSIST THROUGH EARLY TUESDAY MORNING. AREAS OF BLOWING 
DUST COULD REDUCE VISIBILITIES TO LESS THAN ONE MILE AT TIMES.

REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A
HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA.

$$

49
4 follow-up statements
000 
WWUS75 KABQ 141857
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1157 AM MST MON NOV 14 2005

...STRONG WINDS ACROSS THE NORTHEAST THIRD OF NEW MEXICO INTO
TUESDAY...

.STRONG UPPER LEVEL WINDS WILL MIX DOWN TO THE SURFACE THIS
AFTERNOON ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAINS ONTO THE
EASTERN HIGH PLAINS THIS AFTERNOON INTO TONIGHT. THEN A POWERFUL
COLD FRONT WILL ARRIVE IN THE FAR NORTHEAST THIS EVENING AND RUSH
SOUTH ACROSS THE EASTERN PLAINS TONIGHT. A STRONG SURFACE GRADIENT
WILL CONTINUE THROUGH AT LEAST LATE TUESDAY MORNING OVER THE FAR
EASTERN PLAINS.

NMZ006-007-013-150400-
/O.UPG.KABQ.HW.A.0001.051115T0400Z-051115T1200Z/
/O.EXB.KABQ.WI.Y.0004.051115T0100Z-051115T1800Z/
HARDING COUNTY-FAR NORTHEAST PLAINS-QUAY COUNTY-
INCLUDING THE CITIES OF...ROY...CLAYTON...TUCUMCARI
1157 AM MST MON NOV 14 2005

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 11 AM MST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 11 AM MST
TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

NORTH WINDS OF 30 TO 40 MPH WITH FREQUENT GUSTS AROUND 50 MPH ARE
EXPECTED ACROSS THE FAR NORTHEAST PLAINS AND QUAY COUNTY MONDAY
NIGHT. THE STRONGEST WINDS WILL LIKELY DEVELOP AFTER 10 PM MONDAY
AND PERSIST THROUGH EARLY TUESDAY MORNING. AREAS OF BLOWING DUST
COULD REDUCE VISIBILITIES TO LESS THAN ONE MILE AT TIMES.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ005-012-150400-
/O.UPG.KABQ.HW.A.0001.051115T0400Z-051115T1200Z/
/O.EXT.KABQ.WI.Y.0004.000000T0000Z-051115T1000Z/
NORTHEAST HIGHLANDS-CONCHAS LAKE/GUADALUPE COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...SANTA ROSA
1157 AM MST MON NOV 14 2005

...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM MST TUESDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 3 AM MST TUESDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

LOCALLY STRONG WINDS WILL CONTINUE ACROSS THE NORTHEAST HIGHLANDS
AS WELL AS GUADALUPE COUNTY AND THE CONCHAS LAKE REGION INTO
TONIGHT. WESTERLY WINDS WILL AVERAGE 30 TO 40 MPH WITH GUSTS
AROUND 50 MPH. WINDS WILL THEN SHIFT TO THE NORTH LATE TONIGHT
AND GRADUALLY DIMINISH. AREAS OF BLOWING DUST COULD REDUCE 
VISIBILITIES TO LESS THAN ONE MILE AT TIMES.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ004-010-011-150400-
/O.EXT.KABQ.WI.Y.0004.000000T0000Z-051115T1000Z/
SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE...
SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA
1157 AM MST MON NOV 14 2005

...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM MST TUESDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 3 AM MST TUESDAY. 

LOCALLY STRONG WINDS WILL CONTINUE ALONG THE EAST SLOPES OF THE
SANGRE DE CRISTO...SANDIA AND MANZANO MOUNTAINS AS WELL AS THE
CENTRAL HIGH PLAINS THROUGH EARLY TONIGHT. WESTERLY WINDS WILL
AVERAGE 30 TO 40 MPH WITH GUSTS AROUND 50 MPH. WINDS WILL THEN
SHIFT TO THE NORTH OR NORTHEAST AND REMAIN BRISK THROUGH DAYBREAK
TUESDAY. AREAS OF BLOWING DUST COULD REDUCE VISIBILITIES TO LESS
THAN ONE MILE AT TIMES.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ018-020-021-150400-
/O.EXT.KABQ.WI.Y.0005.051115T0700Z-051115T1800Z/
DE BACA COUNTY-ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...FORT SUMNER...PORTALES...CLOVIS
1157 AM MST MON NOV 14 2005

...WIND ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM MST
TUESDAY...

THE WIND ADVISORY IS NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM
MST TUESDAY. 

WINDS WILL INCREASE AFTER MIDNIGHT BEHIND A STRONG COLD FRONT.
NORTH WINDS OF 30 TO 40 MPH WITH GUSTS NEAR 50 MPH CAN BE
EXPECTED. AREAS OF BLOWING DUST COULD REDUCE VISIBILITIES TO LESS
THAN ONE MILE AT TIMES.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

40
000 
WWUS75 KABQ 150400
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
900 PM MST MON NOV 14 2005

...STRONG WINDS ACROSS THE NORTHEAST AND EAST CENTRAL NEW MEXICO
INTO TUESDAY MORNING...

.STRONG UPPER LEVEL WINDS WILL CONTINUE TO MIX DOWN TO THE SURFACE
AT TIMES DURING THE NIGHT AT SCATTERED LOCATIONS ALONG AND JUST
EAST OF THE EAST SLOPES OF THE SANGRE DE CRISTO AND SANDIA/MANZANO
MOUNTAINS...AS WELL AS ON THE HIGHER MOUNTAIN RIDGES. ALSO A
STRONG COLD FRONT WILL DROP SOUTHWARD OVERNIGHT ACROSS THE EASTERN
PLAINS OF NEW MEXICO. BEHIND IT A STRONG SURFACE PRESSURE GRADIENT
WILL DEVELOP INTO AT LEAST TUESDAY MORNING OVER THE EASTERN
PLAINS...GENERATING THE STRONG WINDS.

NMZ004-005-010>012-151000-
/O.CON.KABQ.WI.Y.0004.000000T0000Z-051115T1000Z/
SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-
INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE...
LAS VEGAS/RATON...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...
SANTA ROSA
900 PM MST MON NOV 14 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM MST TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM MST TUESDAY. 

LOCALLY STRONG WINDS WILL CONTINUE ACROSS THE NORTHEAST HIGHLANDS
AS WELL AS GUADALUPE COUNTY AND THE CONCHAS LAKE REGION TONIGHT.
WESTERLY WINDS WILL AVERAGE 25 TO 35 MPH WITH GUSTS TO 45 OR 50
MPH. WINDS WILL THEN SHIFT TO THE NORTH AT SIMILAR SPEEDS BETWEEN
9 PM AND 11 PM ACROSS THE NORTHEAST HIGHLANDS AND A FEW HOURS
LATER FARTHER TO THE SOUTH. AREAS OF BLOWING DUST COULD REDUCE
VISIBILITIES TO LESS THAN TWO MILES AT TIMES.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ006-007-013-151000-
/O.CON.KABQ.WI.Y.0004.000000T0000Z-051115T1800Z/
HARDING COUNTY-FAR NORTHEAST PLAINS-QUAY COUNTY-
INCLUDING THE CITIES OF...ROY...CLAYTON...TUCUMCARI
900 PM MST MON NOV 14 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY. 

NORTH WINDS OF 30 TO 40 MPH WITH GUSTS TO AROUND 50 MPH ARE
EXPECTED ACROSS THE FAR NORTHEAST PLAINS AND QUAY COUNTY VERY LATE
THIS EVENING AND OVERNIGHT. THE STRONGEST WINDS WILL LIKELY
DEVELOP AFTER 10 PM MST AND PERSIST THROUGH EARLY TUESDAY MORNING.
AREAS OF BLOWING DUST COULD REDUCE VISIBILITIES TO LESS THAN TWO
MILES AT TIMES.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ018-020-021-151000-
/O.CON.KABQ.WI.Y.0005.051115T0700Z-051115T1800Z/
DE BACA COUNTY-ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...FORT SUMNER...PORTALES...CLOVIS
900 PM MST MON NOV 14 2005

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM
MST TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM
MST TUESDAY. 

WINDS WILL SHIFT TO THE NORTH AND INCREASE AFTER MIDNIGHT BEHIND
A STRONG COLD FRONT. NORTH WINDS OF 30 TO 40 MPH WITH GUSTS TO
NEAR 50 MPH CAN BE EXPECTED. AREAS OF BLOWING DUST COULD REDUCE
VISIBILITIES TO LESS THAN TWO MILES AT TIMES.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$
000 
WWUS75 KABQ 151100
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
400 AM MST TUE NOV 15 2005

...COLDEST TEMPERATURES OF THE SEASON ON THE WAY...

.STRONG NORTHERLY WINDS WILL PERSIST ON THE EASTERN PLAINS THIS MORNING
BUT WILL GRADUALLY DIMINISH DURING THE AFTERNOON. IN WAKE OF TODAY/S
COLD FRONT...MUCH COLDER AIR WILL SETTLE OVER THE NORTHERN TWO THIRDS
OF NEW MEXICO TONIGHT RESULTING IN THE COLDEST TEMPERATURES SO FAR
THIS SEASON.

NMZ019-152000-
/O.NEW.KABQ.FZ.W.0006.051116T0300Z-051116T1500Z/
/O.EXB.KABQ.WI.Y.0004.051115T1200Z-051115T2000Z/
CHAVES COUNTY PLAINS-
INCLUDING THE CITY OF...ROSWELL
400 AM MST TUE NOV 15 2005

...FREEZE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 8 AM MST
WEDNESDAY...
...WIND ADVISORY IN EFFECT UNTIL 1 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM MST
WEDNESDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND
ADVISORY IS IN EFFECT UNTIL 1 PM MST THIS AFTERNOON.

NORTH WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH ARE EXPECTED
ACROSS CHAVES COUNTY THROUGH AT LEAST EARLY AFTERNOON BEFORE THE
WINDS GRADUALLY TAPER OFF LATE IN THE DAY. THE STRONGEST WINDS WILL
LIKELY OCCUR BETWEEN DAYBREAK AND 11 AM. AREAS OF BLOWING DUST
COULD REDUCE VISIBILITIES TO LESS THAN TWO MILES AT TIMES.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING. SUDDEN GUSTS OF
WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

IN WAKE OF TODAY/S COLD FRONT...MUCH COLDER AIR WILL SETTLE INTO
THE PECOS VALLEY TONIGHT. TEMPERATURES WILL DROP INTO THE 20S
RESULTING IN THE FIRST HARD FREEZE OF THE SEASON. REMEMBER...A
FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY
LIKELY. MEASURES SHOULD BE TAKEN TO PROTECT TENDER VEGETATION.
MOVE POTTED PLANTS INDOORS. DRAIN EXPOSED WATER PIPES OR
IRRIGATION SYSTEMS.

$$

NMZ009-152000-
/O.NEW.KABQ.FZ.W.0006.051116T0300Z-051116T1500Z/
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
INCLUDING THE CITY OF...ALBUQUERQUE
400 AM MST TUE NOV 15 2005

...FREEZE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 8 AM MST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM MST
WEDNESDAY. 

IN WAKE OF TODAY/S COLD FRONT...MUCH COLDER AIR WILL SETTLE INTO
THE MIDDLE RIO GRANDE VALLEY TONIGHT RESULTING IN A WIDESPREAD
HARD FREEZE FOR THE ENTIRE MIDDLE VALLEY. THIS WILL BE THE FIRST
FREEZE OF THE SEASON FOR MUCH OF THE ALBUQUERQUE HEIGHTS AND
FOOTHILLS.

REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT
OR HIGHLY LIKELY. MEASURES SHOULD BE TAKEN TO PROTECT TENDER VEGETATION.
MOVE POTTED PLANTS INDOORS. DRAIN EXPOSED WATER PIPES OR IRRIGATION
SYSTEMS.

$$

NMZ012-026-152000-
/O.EXB.KABQ.WI.Y.0004.051115T1200Z-051115T2000Z/
CONCHAS LAKE/GUADALUPE COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITY OF...SANTA ROSA
400 AM MST TUE NOV 15 2005

...WIND ADVISORY IN EFFECT UNTIL 1 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM MST THIS AFTERNOON. 

NORTH WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH ARE EXPECTED
ACROSS THE ADVISORY AREA. THE STRONGEST WINDS WILL LIKELY OCCUR
BETWEEN DAYBREAK AND 11 AM BEFORE DIMINISHING DURING THE AFTERNOON.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ006-007-013-152000-
/O.EXT.KABQ.WI.Y.0004.000000T0000Z-051115T2000Z/
HARDING COUNTY-FAR NORTHEAST PLAINS-QUAY COUNTY-
INCLUDING THE CITIES OF...ROY...CLAYTON...TUCUMCARI
400 AM MST TUE NOV 15 2005

...WIND ADVISORY NOW IN EFFECT UNTIL 1 PM MST THIS AFTERNOON...

WIND ADVISORY IS IN EFFECT UNTIL 1 PM MST THIS AFTERNOON.

NORTH WINDS OF 25 TO 40 MPH WITH GUSTS TO AROUND 50 MPH ARE
EXPECTED ACROSS THE FAR NORTHEAST PLAINS AND QUAY COUNTY THIS
MORNING BEFORE THE WINDS GRADUALLY DIMINISH AFTER MIDDAY. 

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS
WINDS...ESPECIALLY ON EAST WEST ORIENTED ROADS.

$$

NMZ018-020-021-152000-
/O.EXT.KABQ.WI.Y.0005.000000T0000Z-051115T2000Z/
DE BACA COUNTY-ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...FORT SUMNER...PORTALES...CLOVIS
400 AM MST TUE NOV 15 2005

...WIND ADVISORY NOW IN EFFECT UNTIL 1 PM MST THIS AFTERNOON...

WIND ADVISORY IN EFFECT UNTIL 1 PM MST THIS AFTERNOON.

NORTH WINDS OF 25 TO 40 MPH WITH GUSTS TO AROUND 50 MPH ARE
EXPECTED ACROSS DE BACA...CURRY AND ROOSEVELT COUNTIES THROUGH AT
LEAST EARLY AFTERNOON BEFORE THE WINDS GRADUALLY DIMINISH LATE IN
THE DAY. AREAS OF BLOWING DUST COULD REDUCE VISIBILITIES TO LESS
THAN TWO MILES AT TIMES.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS
WINDS...ESPECIALLY ON EAST WEST ORIENTED ROADS.

$$


KJ/DK
000 
WWUS75 KABQ 151757
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1057 AM MST TUE NOV 15 2005

...COLDEST TEMPERATURES OF THE SEASON ON THE WAY...

.BREEZY TO WINDY CONDITIONS WILL PERSIST ON THE EASTERN PLAINS BUT
WILL GRADUALLY DIMINISH DURING THE EARLY AFTERNOON HOURS. IN WAKE
OF TODAY/S COLD FRONT...MUCH COLDER AIR WILL SETTLE OVER THE
NORTHERN TWO THIRDS OF NEW MEXICO TONIGHT RESULTING IN THE COLDEST
TEMPERATURES SO FAR THIS SEASON.

NMZ019-152300-
/O.CAN.KABQ.WI.Y.0004.000000T0000Z-051115T2000Z/
/O.CON.KABQ.FZ.W.0006.051116T0300Z-051116T1500Z/
CHAVES COUNTY PLAINS-
INCLUDING THE CITY OF...ROSWELL
1057 AM MST TUE NOV 15 2005

...WIND ADVISORY IS CANCELLED...
...FREEZE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO
8 AM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE
WIND ADVISORY. A FREEZE WARNING REMAINS IN EFFECT FROM 8 PM THIS
EVENING TO 8 AM MST WEDNESDAY. 

EVEN THOUGH THE WIND ADVISORY HAS BEEN CANCELLED...NORTH WINDS OF
15 TO 25 MPH WITH GUSTS TO AROUND 35 MPH ARE STILL EXPECTED
ACROSS CHAVES COUNTY THROUGH AT LEAST EARLY AFTERNOON BEFORE THE
WINDS GRADUALLY TAPER OFF LATE IN THE DAY. AREAS OF BLOWING DUST
COULD REDUCE VISIBILITIES TO LESS THAN TWO MILES AT TIMES.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING. SUDDEN GUSTS OF
WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

IN WAKE OF TODAY/S COLD FRONT...MUCH COLDER AIR WILL SETTLE INTO
THE PECOS VALLEY TONIGHT. TEMPERATURES WILL DROP INTO THE 20S
RESULTING IN THE FIRST HARD FREEZE OF THE SEASON. REMEMBER...A
FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY
LIKELY. MEASURES SHOULD BE TAKEN TO PROTECT TENDER VEGETATION.
MOVE POTTED PLANTS INDOORS. DRAIN EXPOSED WATER PIPES OR
IRRIGATION SYSTEMS.

REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY.

$$

NMZ006-007-012-013-026-151900-
/O.CAN.KABQ.WI.Y.0004.000000T0000Z-051115T2000Z/
HARDING COUNTY-FAR NORTHEAST PLAINS-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...ROY...CLAYTON...SANTA ROSA...TUCUMCARI
1057 AM MST TUE NOV 15 2005

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE
WIND ADVISORY.

EVEN THOUGH THE WIND ADVISORY HAS BEEN CANCELLED...NORTH WINDS OF
15 TO 25 MPH WITH GUSTS TO AROUND 35 MPH ARE STILL EXPECTED ACROSS
HARDING...UNION...AND QUAY COUNTIES...AS WELL AS ACROSS THE
GUADALUPE MOUNTAINS OF CHAVES COUNTY AND THE GUADALUPE
COUNTY/CONCHAS LAKE AREA THROUGH AT LEAST EARLY AFTERNOON BEFORE
THE WINDS GRADUALLY TAPER OFF LATE IN THE DAY. AREAS OF BLOWING
DUST COULD REDUCE VISIBILITIES TO LESS THAN TWO MILES AT TIMES.

$$

NMZ018-020-021-151900-
/O.CAN.KABQ.WI.Y.0005.000000T0000Z-051115T2000Z/
DE BACA COUNTY-ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...FORT SUMNER...PORTALES...CLOVIS
1057 AM MST TUE NOV 15 2005

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE
WIND ADVISORY.

EVEN THOUGH THE WIND ADVISORY HAS BEEN CANCELLED...NORTH WINDS OF
15 TO 25 MPH WITH GUSTS TO AROUND 35 MPH ARE STILL EXPECTED
ACROSS DE BACA...ROOSEVELT...AND CURRY COUNTIES THROUGH AT LEAST
EARLY AFTERNOON BEFORE THE WINDS GRADUALLY TAPER OFF LATE IN THE
DAY. AREAS OF BLOWING DUST COULD REDUCE VISIBILITIES TO LESS THAN
TWO MILES AT TIMES.

$$

NMZ009-152300-
/O.CON.KABQ.FZ.W.0006.051116T0300Z-051116T1500Z/
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
INCLUDING THE CITY OF...ALBUQUERQUE
1057 AM MST TUE NOV 15 2005

...FREEZE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO
8 AM MST WEDNESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM
MST WEDNESDAY. 

IN WAKE OF TODAY/S COLD FRONT...MUCH COLDER AIR WILL SETTLE INTO
THE MIDDLE RIO GRANDE VALLEY TONIGHT RESULTING IN A WIDESPREAD
HARD FREEZE FOR THE ENTIRE MIDDLE VALLEY. THIS WILL BE THE FIRST
FREEZE OF THE SEASON FOR MUCH OF THE ALBUQUERQUE HEIGHTS AND
FOOTHILLS.

REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. MEASURES SHOULD BE TAKEN TO PROTECT
TENDER VEGETATION. MOVE POTTED PLANTS INDOORS. DRAIN EXPOSED
WATER PIPES OR IRRIGATION SYSTEMS.

$$

16

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Nov 14, 3:38 AM MST, 1 hour 39 minutes earlier.

Area forecast discussion, Nov 14, 3:38 AM MST, 1 hour 39 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
338 AM MST MON NOV 14 2005

.UPDATE...WILL DELAY ONSET OF WIND ADVISORY UNTIL 10 AM.

.PREV DISCUSSION...252 AM MST MON NOV 14 2005......MAIN CONCERNS
WILL BE WIND AND TEMPS WITH THE STRONG COLD FRONT EXPECTED TO PUSH
THROUGH THE STATE TONIGHT.

THIS COLD FRONT IS BEGINNING TO TAKE SHAPE OVER THE NORTHERN
ROCKIES AND WILL PLUNGE SOUTHWARD TODAY/TONIGHT WITH THE HELP OF A
160KT POLAR JET SLICING THROUGH BRITISH COLUMBIA AND THE PACIFIC
NORTHWEST. THE PRESSURE GRADIENT WILL CONTINUE TO TIGHTEN AS THIS
JET CARVES OUT A LARGE COLD TROUGH ACROSS THE HEARTLAND BY 12Z
TUESDAY. THE COMBINATION OF THIS GRADIENT...THE UPPER JET AND THE
FORWARD SPEED OF THE FRONT SHOULD PRODUCE VERY STRONG SURFACE WINDS
ACROSS THE NORTHEAST AND EASTERN PLAINS TONIGHT CONTINUING INTO
TUESDAY MORNING. A HIGH WIND WATCH WAS ISSUED LAST EVENING ALONG
WITH A WIND ADVISORY FOR TODAY AS THE LEADING EDGE OF THE STRONG
UPPER JET NOSES INTO THE CWA THIS MORNING. THE WIND ADVISORY
COVERS THE CENTRAL MOUNTAINS AND THE ADJACENT HIGHLANDS FROM 5 THIS
MORNING UNTIL 5AM TUESDAY MORNING. WILL LIKELY RE-LOOK AT THIS TIME
FRAME AND MAKE SOME ADJUSTMENTS TO THE NPW BETWEEN 5 AND 6 AM.
MORNING WINDS MIGHT BE DELAYED 3 TO 6 HOURS UNTIL MIXING OCCURS WITH
THE HEATING OF THE DAY AS DOWNWARD TRANSPORT OF THE STRONGER WINDS
ARE NOT HAPPENING QUICK ENOUGH AS OF THIS WRITING ALTHOUGH...THE
AZTEC PROFILER WINDS ARE SHOWING SIGNS OF LOWERING. THEN A LULL COULD
OCCUR BEFORE THE COLD FRONT COMES ROARING THROUGH LATER THIS
EVENING.

LEFT POPS GRIDS UNCHANGED WITH MUCH OF THE SNOW TO FALL OVER THE
COLORADO ROCKIES. KEPT THE TOKEN 10 POPS ACROSS THE NORTHERN BORDER
WITH NO SIGNIFICANT CHANGES SEEN ON THE LATEST MODEL RUN.

TEMPERATURES WILL BE TRICKY WITH THIS FRONT BUT IN ADVANCE OF IT A
NICE WARM UP IS IN STORE FOR THE EAST WITH A 15 TO 20 DEGREE RISE
OVER YESTERDAY. THE WEST WILL SEE UP TO 5 DEGREES OF WARMING. THE
FRONT ENTERS THE NORTHEAST WITH A BANG BETWEEN 9 PM AND MIDNIGHT
RACING SOUTH THROUGH THE CWA BY SUNRISE TUESDAY MORNING. MANY LOCALS
ACROSS THE NORTHERN MOUNTAINS AND NORTHEAST COULD LIKELY SEE
MIDNIGHT HIGHS WITH ONLY SOME AFTERNOON RECOVERY OF TEMPERATURES.
THE STRONG NORTH WINDS AND SOME WICKED COLD AIR ADVECTION WILL LOWER
WIND CHILLS INTO THE 20S FOR MOST OF THE DAY. TEMPERATURES WILL DROP
30 TO 35 DEGREES ACROSS THE NORTHEAST AND EAST OVER TODAY WITH THE
WEST SEEING A DROP OF AROUND OR SLIGHTLY BETTER THEN 10 DEGREES.
THE FREEZE ACROSS THE MIDDLE RIO GRANDE VALLEY IS STILL IN ORDER FOR
WEDNESDAY MORNING BUT WILL HOLD OFF ON ISSUING A FREEZE WARNING AT
THIS TIME WITH THIS HIGHLIGHT TO OCCUR IN THE FOURTH PERIOD.

TOO MUCH WRITING ALREADY AND NEARING MY DEADLINE. MINOR RECOVERY IN
TEMPS FOR WEDNESDAY INTO THURSDAY THEN ANOTHER FRONT STILL IN THE
FORECAST FOR LATE THURSDAY INTO THURSDAY NIGHT. DO NOT SEE ANY
CHANGES WITH THIS NEXT SYSTEM AND BEYOND SO WILL LEAVE MUCH OF THE
GOING FORECAST IN TACT FOR NOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  62  32  50  22 /   0   0   0   0
GALLUP..........................  63  24  49  14 /   0   0   0   0
GRANTS..........................  64  27  51  15 /   0   0   0   0
GLENWOOD........................  74  34  67  29 /   0   0   0   0
CHAMA...........................  54  17  43  10 /   0   0   0   0
LOS ALAMOS......................  61  27  47  22 /   0   0   0   0
RED RIVER.......................  49  16  34   7 /   0  10  10   0
TAOS............................  60  24  44  12 /   0   0   0   0
SANTA FE........................  62  30  48  21 /   0   0   0   0
SANTA FE AIRPORT................  63  32  50  23 /   0   0   0   0
ESPANOLA........................  65  29  52  21 /   0   0   0   0
ALBUQUERQUE HEIGHTS.............  65  40  56  30 /   0   0   0   0
ALBUQUERQUE VALLEY..............  67  39  58  26 /   0   0   0   0
ALBUQUERQUE FOOTHILLS...........  64  36  54  27 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  66  37  58  30 /   0   0   0   0
SOCORRO.........................  71  37  59  26 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  60  33  48  23 /   0   0   0   0
MORIARTY/ESTANCIA...............  65  33  48  18 /   0   0   0   0
CARRIZOZO.......................  68  38  56  23 /   0   0   0   0
RUIDOSO.........................  65  35  47  24 /   0   0   0   0
RATON...........................  67  25  39  12 /   0  10  10   0
LAS VEGAS.......................  66  31  38  21 /   0   0   0   0
ROY.............................  65  30  41  24 /   0   5   5   0
CLAYTON.........................  70  29  40  21 /   0  10  10   0
SANTA ROSA......................  74  34  47  22 /   0   0   0   0
TUCUMCARI.......................  77  35  45  23 /   0   0   0   0
FORT SUMNER.....................  77  35  46  23 /   0   0   0   0
CLOVIS..........................  77  36  44  24 /   0   0   0   0
PORTALES........................  76  35  46  25 /   0   0   0   0
ROSWELL.........................  77  42  52  29 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY 10 AM UNTIL 9 PM MONDAY FOR NMZ004-NMZ005-NMZ010-
NMZ011-NMZ012.

HIGH WIND WATCH FROM 9 PM MONDAY TO 5 AM TUESDAY FOR NMZ005-NMZ006-
NMZ007-NMZ012-NMZ013.

&&

49
Hazardous weather outlook, Nov 13, 6:23 AM MST, 22 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
623 AM MST SUN NOV 13 2005

NMZ001>021-026-141330-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
623 AM MST SUN NOV 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN
CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND
WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

49

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 13, 9:57 PM MSTHigh Wind WatchABQ48 days
Nov 13, 9:57 PM MSTWind AdvisoryABQ37 hr

Nearby

Wind Advisories in New Mexico, 2005Every wind advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.